# SDR ASOA2019111104062

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 37,000 hours, 29,433 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 792257
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4451 THE CREW REPORTED THAT THE RUDDER TRIM KEEPS TRIMMING TO THE LEFT IN FLIGHT. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE YAW TRIM SWITCH, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
